# SDR DALA2016101007123

- Difficulty date: December 14, 2015
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 41,791 hours, 28,262 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1076
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 1076 LONGERON 14R.  REPAIRED THE SKIN IAW PRI 542271-14 REV. 0 AND ER/A 542271-14 REV. ORIGINAL.
